American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Peyman Niroomand, Farangis Johari and Mohsen Parvizi. On the capability and Schur multiplier of nilpotent Lie algebra of class two. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] George J. McNinch and Donna M. Testerman. Central subalgebras of the centralizer of a nilpotent element. Proc. Amer. Math. Soc. 144 (2016) 2383-2397.
Abstract, references, and article information   
View Article: PDF

[3] David A. Towers. On $n$-maximal subalgebras of Lie algebras. Proc. Amer. Math. Soc. 144 (2016) 1457-1466.
Abstract, references, and article information   
View Article: PDF

[4] David A. Towers. Subalgebras that cover or avoid chief factors of Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 3377-3385.
Abstract, references, and article information   
View Article: PDF

[5] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[6] Boris Širola. On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 2233-2243.
Abstract, references, and article information   
View Article: PDF

[7] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[8] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[9] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[10] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information   
View Article: PDF

[11] Salvatore Siciliano. Restricted Lie algebras in which every restricted subalgebra is an ideal. Proc. Amer. Math. Soc. 137 (2009) 2817-2823. MR 2506437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Antonio Fernández López, Esther García and Miguel Gómez Lozano. Inner ideal structure of nearly Artinian Lie algebras. Proc. Amer. Math. Soc. 137 (2009) 1-9. MR 2439417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Riley and Hamid Usefi. Lie algebras with finite Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 133 (2005) 1569-1572. MR 2120270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dan Barbasch and Mark R. Sepanski. Closure ordering and the Kostant-Sekiguchi correspondence. Proc. Amer. Math. Soc. 126 (1998) 311-317. MR 1422847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. I. Lichtman and M. Shirvani. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 3501-3508. MR 1423316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Said Benayadi. A new characterization of semisimple Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 685-688. MR 1353376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karlheinz Spindler. Cartan algebras and involutions . Proc. Amer. Math. Soc. 121 (1994) 323-333. MR 1169049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen Merrin. Constructing bases for radicals and nilradicals of Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 681-690. MR 1152285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hiroyuki Tasaki and Masaaki Umehara. An invariant on $3$-dimensional Lie algebras . Proc. Amer. Math. Soc. 115 (1992) 293-294. MR 1087471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. M. Benkart and I. M. Isaacs. On the existence of ad-nilpotent elements . Proc. Amer. Math. Soc. 63 (1977) 39-40. MR 0432721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Lee Wilson. Cartan subalgebras and tori in prime characteristic . Proc. Amer. Math. Soc. 53 (1975) 325-327. MR 0384886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia